# SDR DALA2017100207190

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 198-202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOWER SURFACE FROM BS 198 TO 202,  BL 0 AND RBL 26, AND  RBL 44 IN THE  E & E BAY.   THE WEB WAS REPAIRED IAW SRM 51-70-10-2R-2, 51-41-02-0G, AND 51-41-08-0G.
